| Catalog Number |
490102 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: customer description of the event being reported: particulate or ink was observed inside the drip chamber, right out of the package.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One unused sample in open packaging was provided for evaluation.Upon evaluation of the unit, embedded black spots were observed on the drip chamber.The reported issue was confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.The supplier confirmed that the embedded spot found on the sample was most likely degraded material during molding.A review of related lots and their chamber components showed no other defects.The issue is considered an isolated event within acceptable process risk.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.